# SDR 96ZZZX73

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50878
- Make and model: Cessna 150J
- Aircraft serial: 15069617
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572001
- Condition: Defective
- Location: Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INSTALLED NEW AT 4,000.4 HOURS ON MARCH 12, 1991.  REMOVED AT 5,773.28 HOURS, NOVEMBER 30, 1995.  TOTAL OPERATING TIME 1,772.9.  INTERNAL WEAR BETWEEN TUMBLER AND HOUSING CAUSED CONTACTS TO WANDER AS ACTUATED, AND NO CONTACT.  TO GROUND, ERRATIC, AND SWITCH COULD OCCASIONALLY BE HOT WITH KEY REMOVED.
